MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGYUHD4, MATRIX
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/14/2023, it was reported by a sales representative via sems-06401295 that an ar-3200-0020 synergy camera control unit had a fuzzy image and lines throughout vision.This was discovered during use in a case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: (no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
CCU, ARTHREX SYNERGYUHD4, MATRIX
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18292376
Report Number1220246-2023-09300
Device Sequence Number6264056
Product Code GCJ
UDI-Device Identifier00888867216549
UDI-Public00888867216549
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGYUHD4, MATRIX
Device Catalogue NumberAR-3200-0020
Device Lot Number12916336
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown